# SDR VNAA2011013100011

- Difficulty date: January 24, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 16,927 hours, 17,482 cycles
- Engine: Ge CF343B1
- Engine time: 16,918 hours, 17,473 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT FROM GNV, CREW REPORTED THE LEFT ENGINE FAILED AT ABOUT 3,000 FEET WITH SEVERE VIBRATION AND LOSS OF THRUST DOWN TO BELOW IDLE.  ENGINE WOULD NOT RESPOND TO THRUST LEVER INPUTS.  CREW SHUT DOWN THE LEFT ENGINE PER QRH, RETURNED TO GNV AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE LEFT ENGINE DUE TO COMPRESSOR DAMAGE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
